Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Teary eyes due to long hours at computer - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Environmental and Occupational Hazards
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   Hi
Doctor :   How can I help you?
User :   Hi
User :   I got to know abt this service recently
User :   my query is
Doctor :   yes
User :   i've been getting tears from my eyes more often
Doctor :   pl proceed
User :   especially when i woke up in the morining
User :   for the next 30 mnts non stop, i'm getting tears
Doctor :   Do you get the tears even after you wash the eyes with copious amounts of water
User :   yes
User :   u there?
Doctor :   Do you work in front of the computer
User :   yes
Doctor :   What is yoru occcupation
User :   i'm a s/w engineer
Doctor :   Do you have problem working infront of the comp
Doctor :   Did you check for any refractive error with an optometrist
User :   nope
Doctor :   What is yoru age
User :   i don't wear any glass
User :   26
Doctor :   get the error checked once
Doctor :   and I do not see any problem for now
Doctor :   It could be because of your work infront of the comp

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor